Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What is the cure for No severe pain in hip joints and lower back?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 665 Questions
The last few months have become very painful ones for me. I ache all over, I get extremely depressed . Please help me. I am 48 years old. I feel 95. I have always been high energetic, worked 10-14 hours a day and now I cant funtion, think, remember or even pick anything up over 10lbs without feeling exhausted. my joints my legs my hip joints and my loweer back are killing me. My general doc but me on zoloft, I HATE IT. I hate pain pills and have pretty much no tolerance for them. I have to take a phenergran not to throw up if I take one. I have lost 20lbs in the last 8 months. She also had me take a 50k mg vitamin D last week and wants me to for 8 weeks. I read that if that can cause a stroke which also runs in my family. PLEASE HELP ME FEEL BETTER. I stand to lose everything if I cant get back to my normal self very soon :(
Posted Mon, 16 Dec 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Minal Mohit 4 hours later
Brief Answer: Please check your thyroid profile. Detailed Answer: Dear Ma'm, Hi! It seems that you need a set of tests to check your thyroid profile, your vitamin D, vitamin B12, your blood sugars, CBC, ESR. please get back to us with all reports. Regards!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor